Alert archive / New Jersey / Areal Flood Warnings in 2018

Areal Flood Warning 85, NWS Philadelphia/Mount Holly

October 12, 2018Kent County, New Castle County, Delaware; 6 counties in New Jersey; Kent County, Queen Anne's County, Maryland

NWS Philadelphia/Mount Holly issued this areal flood warning at Oct 12, 2018, 3:46 AM EDT for Kent County, New Castle County, Delaware; 6 counties in New Jersey; Kent County, Queen Anne's County, Maryland. It was in force for 7 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 12, 2018, 3:46 AM EDT (07:46 UTC)
Expired
Oct 12, 2018, 10:45 AM EDT
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Kent County, DE, New Castle County, DE, Kent County, MD, Queen Anne's County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 68 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 12, 4:04 AM EDTFLOOD1 Ssw South Vineland, NJFLOODING ON NJ 55 AT EXIT 26.
Oct 12, 4:04 AM EDTFLOOD1 Ssw South Vineland, NJFLOODING ON NJ 55 NORTHBOUND AT EXIT 27 (NJ 47). 1 LANE MAY BE BLOCKED.
Oct 12, 7:32 AM EDTHEAVY RAIN 4.37Hammonton, NJSTORM TOTAL RAINFALL.
Oct 12, 7:44 AM EDTHEAVY RAIN 6.522 Se Red Lion, NJSTORM TOTAL RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2018-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 959 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2018-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
959 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted.

518 
WGUS41 KPHI 120746
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
346 AM EDT FRI OCT 12 2018

DEC001-003-MDC029-035-NJC001-005-007-011-015-033-121145-
/O.NEW.KPHI.FA.W.0085.181012T0746Z-181012T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent DE-Queen Anne's MD-Kent MD-Atlantic NJ-
Cumberland NJ-Salem NJ-Camden NJ-Gloucester NJ-Burlington NJ-
346 AM EDT FRI OCT 12 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Southwestern New Castle County in northern Delaware...
  Northwestern Kent County in central Delaware...
  North central Queen Anne's County in northeastern Maryland...
  Northeastern Kent County in northeastern Maryland...
  Northwestern Atlantic County in southern New Jersey...
  Northwestern Cumberland County in southern New Jersey...
  Salem County in southern New Jersey...
  Camden County in southern New Jersey...
  Gloucester County in southern New Jersey...
  Central Burlington County in southern New Jersey...

* Until 745 AM EDT.

* At 340 AM EDT, Doppler radar indicated the heavy rain was slowly 
  diminishing. But more than four inches of rain have fallen since 
  last evening across portions of the warned area. It will take time 
  for all the water to drain and recede. Mantua Creek was running 
  high and was likely flooding near Pitman. The Salem River was also 
  running high and likely flooding near Woodstown. Road closures 
  have also been reported across Camden and Gloucester Counties. Do 
  not go around cones or barricades.

* Some locations that could experience flooding include...
  Vineland, Millville, Bridgeton, Middletown, Gloucester City, Cherry
  Hill, Evesham, Mount Laurel, Willingboro, Deptford, Voorhees,
  Medford, Glassboro, Lindenwold, Hammonton, Lumberton, Bellmawr,
  Woodbury, Smyrna and Mount Holly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3923 7599 3938 7577 3940 7577 4004 7491
      3991 7448 3925 7523 3927 7531 3939 7548
      3929 7540

$$

Kruzdlo
1 follow-up statement
908 
WGUS41 KPHI 121057
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
657 AM EDT FRI OCT 12 2018

DEC001-003-MDC029-035-NJC001-005-007-011-015-033-121445-
/O.EXT.KPHI.FA.W.0085.000000T0000Z-181012T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent DE-Queen Anne's MD-Kent MD-Atlantic NJ-
Cumberland NJ-Salem NJ-Camden NJ-Gloucester NJ-Burlington NJ-
657 AM EDT FRI OCT 12 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  Southwestern New Castle County in northern Delaware...
  Northwestern Kent County in central Delaware...
  North central Queen Anne's County in northeastern Maryland...
  Northeastern Kent County in northeastern Maryland...
  Northwestern Atlantic County in southern New Jersey...
  Northwestern Cumberland County in southern New Jersey...
  Salem County in southern New Jersey...
  Camden County in southern New Jersey...
  Gloucester County in southern New Jersey...
  Central Burlington County in southern New Jersey...

* Until 1045 AM EDT.

* At 656 AM EDT, Doppler radar indicated that the heavy rain has 
  ended. However, three to six inches of rain fell across the area 
  overnight and it will take time for all of the water to drain and 
  recede. Several roads remain flooded across the area. Do not go 
  around cones or barricades.

* Some locations that could experience flooding include...
  Vineland, Millville, Bridgeton, Middletown, Gloucester City, Cherry
  Hill, Evesham, Mount Laurel, Willingboro, Deptford, Voorhees,
  Medford, Glassboro, Lindenwold, Hammonton, Lumberton, Bellmawr,
  Woodbury, Smyrna and Mount Holly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3923 7599 3938 7577 3940 7577 4004 7491
      3991 7448 3925 7523 3927 7531 3939 7548
      3929 7540

$$

Robertson

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Oct 12, 2:28 AM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Oct 12, 2:28 AM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
228 AM EDT Fri Oct 12 2018

.SYNOPSIS...
A strong cold front will cross the Middle Atlantic region overnight
while Tropical Storm Michael moves offshore near the Tidewater
region of Virginia. Both systems will move out to sea Friday
while high pressure builds in from the west. An upper air system
will affect the area Saturday. Another low and its associated
fronts will affect the region early next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
The High Wind Warning has been expanded to include Cape May
County. The Wind Advisory has been expanded to include the
areas along the I-95 corridor and to the south and east.

A strong jet has been developing across southern Delaware this
evening with speeds of 50 to 70 mph being noted on radar just
above the surface. As Michael continues to move offshore and
then out to sea, expect winds to increase in the tightening
gradient before starting to decrease through this morning.

Tropical Storm Michael is moving offshore of southern VA and
will continue to lift NE. Meanwhile, the cold front is slowly
pushing southeastward into our forecast area, having finally
made its way into the Lehigh Valley. We are already starting to
see some effects from the cold front as winds are turning to
the northwest and dew points are starting to drop as dry air
slides into the area.

The front will continue to drop to the southeast through this
morning.

Tropical airmass remains across the region with surface dewpoints
now well into the 70s, and PWATs over 2". As the cold front
moves into, and then through, the region, it will interact with
the Tropical Storm to produce moderate to heavy rain showers and
isolated thunderstorms across mainly southeastern areas of our
region. As the front tracks east, showers should end fairly
quickly behind the front. However, for the rest of the region,
heavy rain will lead to flash flooding, so the Flash Flood Watch
will remain in effect for areas mainly along and south and east
of the I-95 corridor. In this area, a widespread 2-4 inches of
rain will fall, with the potential for 5 inches or more across
southern Delaware and possibly even extreme southeast New
Jersey.

Behind the front, winds shift to the NW fairly quickly, and winds
should be NW across most, if not all, of the region prior to
daybreak Friday. The combination of a surge of CAA, along with a
tightening pressure gradient between high pressure building in from
the west and the departing Tropical Storm will result in widespread
gusty winds of 15-20 mph with 20-30 mph gusts. However, for southern
portions of Delmarva and extreme southeast New Jersey, winds will be
much stronger, generally on the order of 30-40 mph with gusts up to
50 mph. A Wind Advisory remains in effect for these areas late
tonight and into early Friday morning.

With strong CAA behind the cold front, temperatures drop off fairly
quickly tonight. By Friday morning, temperatures will range from the
40s in the Poconos to the low 60s in southeast New Jersey and
southeast Delaware.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
Gusty NW winds continue on Friday, diminishing a bit and backing to
the west late in the afternoon. Temperatures may warm up a bit in
the late morning, generally into the 50s and low 60s, but fall off
in the afternoon. In addition, a much dryer airmass builds east as
surface dewpoints fall into the 30s and 40s! The high temperature
will occur just after midnight for most of the region, as
temperatures will be in the 60s to low 70s at that time.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Compared to recent trends, much more seasonable air looks to
stay across the region into the middle of next week.

Friday night/Saturday...A surface high will be across the area,
but the upper trough will also be moving over our region.
Increasing clouds Fri night will produce some sct showers late
Fri night and into Saturday morning. Chc pops in the fcst attm.
Temperatures will be a few degrees below normal.

Saturday afternoon thru Sunday...Fair weather expected with
seasonable temperatures.

Sunday night...Increasing clouds with a slight chc for a shower
late. Lows in the 40s across the north and low/mid 50s over
Delmarva and srn NJ.

Monday thru Tuesday...A low pressure system will move north of
the area and an associated cold front will move across the
region. Sct showers expected with the greatest chc on Mon night.
Temperatures will be a little above normal Monday and then back
below normal Tue.

Wednesday thru Thursday...Ridging from high pressure well to the
SW will be over our area. A mostly dry period is expected.
Temperatures will remain near normal.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Periods of MVFR and IFR conditions are possible, along
with heavy rain, primarily through 06Z. Isolated thunderstorms
are possible. A cold front will move across the area and
rainfall will end from west to east, and conditions will improve
from west to east late in the night.

Southwest winds 5 to 10 knots will become west then northwest
and will increase to 15 to 20 kt with 25 to 35 kt gusts behind
the front.

Friday...VFR. NW winds 15-20 kt with 25-35 kt gusts, diminishing a
bit and backing to the west in the afternoon.

Outlook...
Fri night...VFR. Increasing clouds. A few showers towards dawn, but
  limited VSBY/CIG restrictions expected.

Sat thru Sunday night...VFR. Few showers early Sat and Sun night.

Mon thru Tue...Scattered showers. Restrictions possible.

&&

.MARINE...
A Storm Warning has been expanded to include the New Jersey coastal
waters off of Cape May county. No other changes were made to
headlines at this time.

Tropical Storm Michael continues to move offshore early this
morning.

Gusty winds have picked up as a low level jet develop across
southern Delaware. The tightening gradient will allow for winds
around 50 knots to make it to the surface and therefore a storm
warning has been issued. Otherwise, NW winds increase to 20-30
kt with 35-45 kt on all waters and will continue for most of
Friday, though weakening sooner on the DE Bay by early
afternoon. Seas will build to 6-9 feet on the ocean.

Outlook...
Fri night thru Sat night...SCA conditions possible. Sct showers.
Sunday thru Tuesday night...Mostly sub-SCA. Chance for showers
   Mon and Tue.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 5 AM EDT early this morning for PAZ070-
     071-101>106.
NJ...Flash Flood Watch until 5 AM EDT early this morning for
     NJZ008>010-012>027.
     Wind Advisory until 11 AM EDT this morning for NJZ013-014-
     016>022-025>027.
     High Wind Warning until 11 AM EDT this morning for NJZ023-024.
DE...Flash Flood Watch until 5 AM EDT early this morning for
     DEZ001>004.
     Wind Advisory until 11 AM EDT this morning for DEZ001-002.
     High Wind Warning until 11 AM EDT this morning for DEZ003-004.
MD...Flash Flood Watch until 5 AM EDT early this morning for MDZ008-
     012-015-019-020.
     Wind Advisory until 11 AM EDT this morning for MDZ008-012-015-
     019-020.
MARINE...Gale Warning until 4 PM EDT this afternoon for ANZ450>452.
     Storm Warning until noon EDT today for ANZ431-453>455.
     Gale Warning until 2 PM EDT this afternoon for ANZ430.

&&

Synopsis...O'Hara
Near Term...Johnson/Meola/MPS
Short Term...MPS
Long Term...O'Hara
Aviation...Johnson/MPS/O'Hara
Marine...Meola/MPS/O'Hara
Hazardous weather outlook, Oct 12, 2:52 AM EDT, 54 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
252 AM EDT Fri Oct 12 2018

NJZ001-007>010-012-015-PAZ054-055-060>062-070-071-101>106-130700-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Carbon-
Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
252 AM EDT Fri Oct 12 2018

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ001-MDZ008-012-NJZ013-014-016>022-025>027-130700-
New Castle-Cecil-Kent MD-Western Monmouth-Eastern Monmouth-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-
Coastal Atlantic-Coastal Ocean-Southeastern Burlington-
252 AM EDT Fri Oct 12 2018

...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NJZ023-024-130700-
Cape May-Atlantic Coastal Cape May-
252 AM EDT Fri Oct 12 2018

...HIGH WIND WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ002-MDZ015-019-020-130700-
Kent-Queen Annes-Talbot-Caroline-
252 AM EDT Fri Oct 12 2018

...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for central Delaware and
northeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ003-004-130700-
Inland Sussex-Delaware Beaches-
252 AM EDT Fri Oct 12 2018

...HIGH WIND WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ431-453>455-130700-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
252 AM EDT Fri Oct 12 2018

...STORM WARNING IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ450>452-130700-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
252 AM EDT Fri Oct 12 2018

...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ430-130700-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
252 AM EDT Fri Oct 12 2018

...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Oct 12, 2:27 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
227 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 AM     FLOOD            BELMAR                  40.18N  74.03W
10/12/2018                   MONMOUTH           NJ   911 CALL CENTER

            NJ 35 FLOODED NORTH OF CR 18/BELMAR BLVD. ALL LANES
            CLOSED AND DETOURED.

&&

EVENT NUMBER PHI1801663

STAFF
Local storm report, Oct 12, 2:31 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
231 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 AM     FLOOD            REHOBOTH BEACH          38.72N  75.08W
10/12/2018                   SUSSEX             DE   911 CALL CENTER

            RT 1 HAS STANDING WATER ON ROADWAY FROM REHOBOTH BEACH
            TO FENWICK ISLAND.

&&

EVENT NUMBER PHI1801664

STAFF
Local storm report, Oct 12, 2:38 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
238 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 AM     FLOOD            3 SW CORDOVA            38.84N  76.03W
10/12/2018                   TALBOT             MD   911 CALL CENTER

            MD 309 AT RABBIT HILL RD CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER PHI1801665

STAFF
Local storm report, Oct 12, 2:40 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
240 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 AM     FLOOD            1 NNE CORDOVA           38.89N  75.99W
10/12/2018                   TALBOT             MD   911 CALL CENTER

            MD 303 AT MD 309 CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER PHI1801666

STAFF
Local storm report, Oct 12, 3:02 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
302 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 AM     FLOOD            SPRING LAKE HEIGHTS     40.15N  74.05W
10/12/2018                   MONMOUTH           NJ   911 CALL CENTER

            NJ 71 FLOODED NEAR CR 47/WARREN AVE. ALL LANES CLOSE
            AND DETOURED.

&&

EVENT NUMBER PHI1801667

STAFF
Local storm report, Oct 12, 3:40 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 AM EDT FRI OCT 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     FLOOD            POINT PLEASANT BEACH    40.09N  74.05W
10/12/2018                   OCEAN              NJ   911 CALL CENTER

            FLOODING ON NJ 35 SOUTH OF CR 69/ATLANTIC AVE.

&&

EVENT NUMBER PHI1801668

STAFF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 8:27 PM EDTAreal Flood AdvisoryPHIKent, New Castle8 hr
Oct 11, 10:06 PM EDTFlash Flood WarningPHIKent6 hr
Oct 11, 11:47 PM EDTFlash Flood WarningPHIKent, Sussex4 hr
Oct 11, 11:54 PM EDTHigh Wind WarningPHISussex9 hr
Oct 12, 12:08 AM EDTFlash Flood WarningPHIKent, New Castle4 hr
Oct 12, 3:28 AM EDTAreal Flood WarningPHIKent, Sussex6 hr
Oct 12, 3:36 AM EDTAreal Flood WarningPHIKent6 hr
Oct 12, 11:42 AM EDTCoastal Flood AdvisoryPHISussex4 hr
Oct 12, 2:46 PM EDTAreal Flood WarningPHIKent7 hr
Oct 11, 8:09 PM EDTSpecial Weather StatementPHISalem36 min
Oct 11, 8:41 PM EDTSpecial Weather StatementPHIGloucester, Salem34 min
Oct 11, 9:10 PM EDTSpecial Weather StatementPHICamden, Gloucester, Salem35 min
Oct 11, 9:43 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester8 hr
Oct 11, 10:45 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more3 hr
Oct 12, 12:14 AM EDTStorm WarningPHI9 hr
Oct 12, 12:50 AM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Monmouth, Ocean3 hr
Oct 12, 1:15 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Ocean40 min
Oct 12, 1:52 AM EDTFlash Flood WarningPHIAtlantic, Burlington, Cape May, Cumberland, Ocean4 hr
Oct 12, 2:55 AM EDTAreal Flood AdvisoryPHIGloucester, Hunterdon, Mercer, Middlesex, Somerset, Warren2 hr
Oct 12, 3:17 AM EDTFlash Flood WarningPHIBurlington, Mercer, Monmouth, Ocean4 hr
Oct 12, 5:32 AM EDTAreal Flood WarningPHIAtlantic, Burlington, Cape May, Cumberland, Ocean4 hr
Oct 12, 7:02 AM EDTAreal Flood WarningPHIBurlington, Mercer, Monmouth, Ocean4 hr
Oct 12, 11:45 AM EDTSmall Craft AdvisoryPHI12 hr
Oct 12, 3:20 PM EDTRiver Flood WarningPHIBurlington37 hr
Oct 11, 11:36 PM EDTFlash Flood WarningPHIKent, Queen Anne's4 hr

Nearby

Areal Flood Warnings in New Jersey, 2018Areal Flood Warnings in Delaware, 2018Areal Flood Warnings in Maryland, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.